# SDR SWIA200923397

- Difficulty date: December 24, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 14,913 hours, 9,316 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL SMELL IN CABIN AFTER SECOND APU START ATTEMPT.  (FLT 5781)  RAN APU, NO FUEL SMELL NOTED.
